# SDR SWAA2014071530023

- Difficulty date: May 16, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 68,928 hours, 64,711 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Part number: 69767442
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON ACCESS PANEL 58720 CRACKED NUTPLATE STRIP OTBD SIDED.  REPAIRED STRIP IAW EA.
